Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Do Tiredness, Moodiness After Reduced Dose Of Levothyroxine Indicate?

My levothyroxine has been reduced by 50mcg a week. I take 125mcg Mon-fri and 100mcg sat and sun. This has been the case for about 8 weeks now. Over the last 2-3 weeks I have become tired, moody and emotional. Could this small reduction have any side effects?
Sun, 29 Nov 2020
Report Abuse
Dentist 's  Response


This could very well be the reason for your mood swings. Thyroid disorders any how are known to cause several mood changes like anxiety, agitation and restlessness. Sometimes abruptly discontinuing Levothyroxine or reducing its dosage may cause certain withdrawal symptoms like in your case. Please talk to your health care provider regarding the same.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muzaffer Hussain Parray, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Do Tiredness, Moodiness After Reduced Dose Of Levothyroxine Indicate?

This could very well be the reason for your mood swings. Thyroid disorders any how are known to cause several mood changes like anxiety, agitation and restlessness. Sometimes abruptly discontinuing Levothyroxine or reducing its dosage may cause certain withdrawal symptoms like in your case. Please talk to your health care provider regarding the same. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muzaffer Hussain Parray, Dentist